RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 5, Pages 1137–1159 (Mi smj2593)  

Extensions of the class of entire functions of several variables and related topics

L. S. Maergoiz

Siberian Federal University, Krasnoyarsk, Russia

Abstract: The object of the study is the class of holomorphic functions in a multidimensional toric space. We distinguish the subclass of the functions equivalent to entire functions in the following sense: $g$ belongs to the subclass whenever there exists a monomial holomorphic mapping $\mathscr F$ such that $f=g\circ\mathscr F$ is an entire function. We give a full description of the functions of the subclass under consideration in terms of the geometric properties of the supports of the series they expand in. For the appearing extensions of the class of entire functions of several variables, we develop an approach to constructing a growth theory for these classes. Applying the method, we find a multidimensional analog to the expansion of a holomorphic function in a Laurent series.

Keywords: entire function of several variables, extension, growth characteristic, multiple Laurent series, support, strictly convex cone.

Full text: PDF file (487 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:5, 929–947

Bibliographic databases:

Document Type: Article
UDC: 517.55
Received: 21.11.2013

Citation: L. S. Maergoiz, “Extensions of the class of entire functions of several variables and related topics”, Sibirsk. Mat. Zh., 55:5 (2014), 1137–1159; Siberian Math. J., 55:5 (2014), 929–947

Citation in format AMSBIB
\Bibitem{Mae14}
\by L.~S.~Maergoiz
\paper Extensions of the class of entire functions of several variables and related topics
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 5
\pages 1137--1159
\mathnet{http://mi.mathnet.ru/smj2593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289116}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 5
\pages 929--947
\crossref{https://doi.org/10.1134/S0037446614050115}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344337300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84911976404}


Linking options:
  • http://mi.mathnet.ru/eng/smj2593
  • http://mi.mathnet.ru/eng/smj/v55/i5/p1137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:109
    Full text:28
    References:32
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019